Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Missing periods for 2 months, usually irregular. Taking primolout. Chance of pregnancy?

Hello, Its been more than 2 months since I got my periods, I got it last on 3rd August 2013. My periods r irregular but this time its too late. I took up pregnancy tests and it were negative both the times. I am taking primulot N . Its been 3 days since i took . 6 tablets. Its possible that I might have concvd ? Mayb thats y periods are stil absent?
Thanks.
Kind regards,
Maheen Affan
Asked On : Thu, 10 Oct 2013
Answers:  1 Views:  14
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hi,
It seems that due to hormonal imbalance there might not be having period.
As you are on primolut n, you will get withdrawal bleeding after finishing of this medicine course.
Afterwards still period is not regular, go for 3-4 cyclcles hormonal medicine courses.
Ok and take care.
Answered: Thu, 10 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor